Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Psoriatic arthritis. Taking hydroxychloroquine. Getting headache, bruise on nose. Should i stop medication?

Two weeks ago I was prescribed Prednisone to help with psoriatic arthitis, I was then prescribed hydroxychoroquine to replace the prednisone. I started getting headaches immediately while taking the hydroxychoroquine (aware that it causes eye pressure problems), after one week I noticed a bruise formed on the bridge of my nose. I wont be able to contact my physician for two days and was wondering if this could be a serious affect of the medication. I have decided to not take my doses at least until I have talked with my doctor to be on the safe side.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor